# SDR VNAA202209209991

- Difficulty date: August 14, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10321
- Aircraft time: 27,711 hours, 19,595 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035302005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FACE OF FLOOR BEAM LBL 27 BTW FS 1000.00 TO FS 1047.00 ON AFT CARGO COMPARTMENT FLOOR STRUCTURE.
